An ultimate boundedness result for a certain system of fourth order nonlinear differential equations


Tunc C.

8th International Conference on Nonlinear Functional Analysis and Applications, Chinju, South Korea, 9 - 13 August 2004, vol.5, pp.127-135 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 5
  • City: Chinju
  • Country: South Korea
  • Page Numbers: pp.127-135
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

In this paper, we present some Sufficient conditions under which all solutions of the fourth order nonlinear vector differential equation X-(4) + Phi(X)X + F(X, X)(X) triple over dot + G(X) + H(X) = P(t, X, X, X, X) are ultimately bounded.